# SDR QXEA2013032700704

- Difficulty date: March 27, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Torque Tube
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY ESCAPE HATCH LATCH ROLLER TORQUE TUBE POSSIBLE SURFACE CORROSION.  TORQUE TUBE FOUND TO BE OUT OF LIMITS IAW SRM 51-71-00-00-02, REV 12. REMOVED TORQUE TUBE IAW AMM 52-21-02-000-801, REV 40.  MATCH DRILLED NEW TORQUE TUBE IAW SRM 51-40-07-02-01, REV 12.   INSTALLED NEW TORQUE TUBE IAW AMM 52-21-02-400-801, REV 40.
